# SDR CALA2025091108791

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 111,581 hours, 14,670 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 278983600U
- Condition: Leaking
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD QTY LOW C EICAS ADVISORY CENTER HYDRAULIC SYSTEM LOW RESERVOIR QUANTITY. QTY < .40 DB HYDRAULIC INTERFACE MODULE (HYDIM)(CL) FOUND HYDRAULIC LEAK ON RT MLG EXTENSION AND RETRACTION LINE HYD FUSE. FUSE VISUALLY DISASSEMBLED. IT WAS REPLACED MLG HYDRAULIC FUSE IAW AMM TASK 32-32-19/401. OPERATIONAL CHECK OK. NO REMARKS. SYSTEM WORKING PROPERLY.
